# SDR IPXA2025111372654

- Difficulty date: November 8, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: A53985240206
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GIVING  OK TO INSTALL RT VERTICAL ROOT  PANEL 323AR,  FOUND GOUGE ON FUSELAGE UNDER  PANEL,    ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-95674-REQ1 AND VT-MAE EA 300-5319-27-A4225 REV IR.
